MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD PROG VALVE INLINE W SG; CHPV WITH SG
Catalog Number 823162
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve (id 823162) was implanted due to congenital hydrocephalus via ventriculo-peritoneal (vp) shunt on an unknown date with an unknown setting.On (b)(6) 2025, the device was explanted and replaced with a new device due to shunt dysfunction.The patient recovered.According to information provided, the valve failure is unknown.It is also unknown if the patient presented with signs and symptoms of valve malfunction.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d8, d9, g6, h1, h2, h3 h4, h6, h11.The hakim valve (id 823162) was returned for evaluation.Device history record (dhr) - the product code 823162 with lot 6644941 sn (b)(6), conformed to the specifications when released to stock.Failure analysis - the position of the cam when the valve was received was at setting 120mmh2o.The valve was visually inspected: no defect noted.The valve passed the test for leak, reflux, and siphonguard.The valve failed the test for programming and occlusion.The catheter was tested, and no occlusion was noted.The pressure test could not be performed as valve could not be programmed.Biologicals debris were observed on the ruby ball, spring and motor.Root cause -the root cause for the reported issue and programming issue is due to biological debris and protein build up interfering with the valve in view of the biological debris found during the investigation.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE INLINE W SG
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22311211
Report Number3013886523-2025-00161
Device Sequence Number12964768
Product Code JXG
UDI-Device Identifier10381780519232
UDI-Public(01)10381780519232(17)270731(10)6644941
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823162
Device Lot Number6644941
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown